# SDR FDEA201402120302

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 69,738 hours, 28,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT TEST WHEN FLIGHT ATTENDANT STATION TEST SWITCH IS PRESSED.  REPLACED SWITCH ASSEMBLY IAW SWPM.  SYS OPERATIONS CHECKED GOOD IAW AMM 33-51-00-5, ACFT OK FOR SERVICE.
